i started the pill about 3 weeks ago and i got my period but its lasted longer than usual. i usually get my period max 4 days . ive had it now for about 6days.
She is right. When you start birth control hormones, it is not unusual to have strange bleeding patterns for a few months until your body gets use to them. Soon the Pill's hormones will suppress your own natural hormones and you will cycle as the Pill dictates meaning your periods will come during the week of inactive pills. Eventually, the Pill will make your periods lighter. The Pill reduces the amount of lining that builds in the uterus (we shed this lining as our "period") and so since the lining is not as thick, we have lighter periods. Look for this to start happening in the next few months. If you are already a light bleeder, you may be one of the lucky ladies who just has light spotting each month-wont that be nice?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Junel Fe 1/20-I've been taking the pill for about 8 months. My last two periods have been extremely?
Posted 26 Feb 2014 • 1 answer
Posted 27 Feb 2014 • 1 answer
Posted 26 Aug 2015 • 1 answer
Posted 28 Feb 2016 • 0 answers
Junel Fe 1/20 - Been on antibiotics and have skipped periods before because the antibiotics. But I'm
Posted 30 Mar 2017 • 0 answers